MAUDE Adverse Event Report: AESCULAP AG MICRO-LINE RECIP.SAW HDPC W/O BLADES; SAW, POWERED, AND ACCESSORIES

AESCULAP AG MICRO-LINE RECIP.SAW HDPC W/O BLADES; SAW, POWERED, AND ACCESSORIES
Model Number GB130R
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's evaluation: investigation on-going.Should relevant additional information or investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported to aesculap ag that a elan 4 electro control unit (part # ga800) was used during a procedure performed on (b)(6) 2021.According to the complainant, during the surgery, the handle of the electric power system suddenly stopped working.The handle was replaced, and then the procedure was able to be continued and successfully completed.The complaint device has not been returned to the manufacturer for evaluation.An additional medical intervention was necessary.Although requested, additional information has not been made available.The adverse event is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Corrected information: d4 (model#, serial#, lot#, udi).Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that no similar complaints have been filed against products from this batch number.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results a capa is not necessary.

Brand Name
MICRO-LINE RECIP.SAW HDPC W/O BLADES
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key12190788
Report Number9610612-2021-00508
Device Sequence Number11924492
Product Code HAB
UDI-Device Identifier04046963794255
UDI-Public4046963794255
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGB130R
Device Catalogue NumberGB130R
Device Lot Number52561258
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/28/2021
Supplement Date Received by Manufacturer08/09/2021
Initial Report FDA Received Date07/19/2021
Supplement Report FDA Received Date09/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age23 YR